Limited spaces
Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 117-129.
@article{AMBP_1995__2_1_117_0,
     author = {De Grande-De Kimpe, N. and Perez-Garcia, C.},
     title = {Limited spaces},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {117--129},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     zbl = {0833.46059},
     mrnumber = {1342809},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_1995__2_1_117_0/}
}
TY  - JOUR
AU  - De Grande-De Kimpe, N.
AU  - Perez-Garcia, C.
TI  - Limited spaces
JO  - Annales mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 117
EP  - 129
VL  - 2
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - http://www.numdam.org/item/AMBP_1995__2_1_117_0/
UR  - https://zbmath.org/?q=an%3A0833.46059
UR  - https://www.ams.org/mathscinet-getitem?mr=1342809
LA  - en
ID  - AMBP_1995__2_1_117_0
ER  - 
%0 Journal Article
%A De Grande-De Kimpe, N.
%A Perez-Garcia, C.
%T Limited spaces
%J Annales mathématiques Blaise Pascal
%D 1995
%P 117-129
%V 2
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1995__2_1_117_0
De Grande-De Kimpe, N.; Perez-Garcia, C. Limited spaces. Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 117-129. http://www.numdam.org/item/AMBP_1995__2_1_117_0/

[1] J. Bonet, A question of Valdivia on quasinormable Fréchet spaces, Canad. Math. Bull. 34 (3) (1991), 301-304. | MR | Zbl

[2] J. Bonet, M. Lindström, and M. Valdivia, Two theorems of Josefson-Nissenzweig type for Fréchet spaces, Proc. Amer. Math. Soc. 117 (1993), 363-364. | MR | Zbl

[3] J. Bourgain and J. Diestel, Limited operators and strict cosingularity, Math. Nachr. 119 (1984), 55-58. | MR | Zbl

[4] N. De Grande-De Kimpe, On spaces of operators between locally K-convex spaces, Proc. Kon. Ned. Akad. v. Wet. A75 (1972), 113-129. | MR | Zbl

[5] =====, Structure theorems for locally K-convex spaces, Proc. Kon. Ned. Akad. v. Wet. A80 (1977), 11-22. | MR | Zbl

[6] =====, Non-archimedean nuclearity, Groupe d'étude d'analyse ultramétrique, Institut Henri-Pincaré, Paris (1982).

[7] N. De Grande-De Kimpeand S. Navarro, Non-archimedean nuclearity and spaces of continuous functions, Indag. Math. N.S., 2 (1991), 201-206. | MR | Zbl

[8] =====, The non-archimedean space BC(X) with the strict topology, Publicacions Matemátiques 37 (1993).

[9] N. De Grande-De Kimpeand C. Perez-Garcia, Non-archimedean GP-spaces, Bulletin of the Belgian Mathematical Society, Simon Stevin 1 (1994), 99-105. | EuDML | MR | Zbl

[10] =====, Two new operator-ideals in non-archimedean Banach spaces, In: p-adic Functional Analysis, N. De Grande-De Kimpe, S. Navarro and W.H. Schikhof, Universidad de Santiago, Chile (1994), 33-43.

[11] N. De Grande-De Kimpe, C. Perez-Garcia and W.H. Schikhof, Non-archimedean t-frames and FM-spaces, Canad. Math. Bull. 35 (2) (1992), 1-9. | MR | Zbl

[12] H. Jarchow, Locally convex spaces, B.G. Teubner, Stuttgart, 1981. | MR | Zbl

[13] B. Josefson, Weak sequential convergence in the dual of a Banach space does not imply norm convergence, Ark. Math. 13 (1975), 78-89. | MR | Zbl

[14] A.K. Katsaras, Non-archimedean Kõthe sequence spaces, Bolletino U.M.I (7), 5-B (1991), 703-725. | MR | Zbl

[15] T. Kiyosawa, On spaces of compact operators in non-archimedean Banach spaces, Canad. Math. Bull. 32 (4) (1989), 450-458. | MR | Zbl

[16] G. Köthe, Topological vector spaces I, Springer-Verlag, Berlin, 1969. | Zbl

[17] M. Lindström, A characterization of Schwartz spaces, Math. Z. 198 (1988), 423-430. | MR | Zbl

[18] M. Lindström and T. Schlumprecht, On limitedness in locally convex spaces, Arch. Math. 53 (1989), 65-74. | MR | Zbl

[19] N. Nissenzweig, w*-sequential convergence, Israel J. Math 22 (1975), 266-272. | MR | Zbl

[20] C. Perez-Garcia, On compactoidity in non-archimedean locally convex spaces with a Schauder basis, Proc. Kon. Ned. Akad. v. Wet. A91 (1988), 85-88. | MR | Zbl

[21] C. Perez-Garcia and W.H. Schikhof, Compact operators and the Orlicz-Pettis property in p-adic analysis, Report 9101, Department of Mathematics, Catholic University, Nijmegen, The Netherlands (1991), 1-27. | MR

[22] A. Pietsch, Operators ideals, North-Holland, Amsterdam, 1980. | MR | Zbl

[23] W.H. Schikhof, Locally convex spaces over non-spherically complete valued fields I-II, Bull. Soc. Math. Belgique (ser.B) XXXVIII (1986), 187-224. | MR | Zbl

[24] =====, The continuous linear image of a p-adic compactoid, Proc. Kon. Ned. Akad. v. Wet. A92 (1989), 119-123. | MR | Zbl

[25] A.C.M. Van Rooij, Non-archimedean Functional Analysis, Marcel Dekker, New York, 1978. | MR | Zbl